MAUDE Adverse Event Report: LACEY MANUFACTURING COMPANY LLC BOSTON ENDO-SURGICAL TECHNOLOGIES NIM PEDICLE PROBE - STRAIGHT; NEUROSURGICAL NERVE LOCATOR

LACEY MANUFACTURING COMPANY LLC BOSTON ENDO-SURGICAL TECHNOLOGIES NIM PEDICLE PROBE - STRAIGHT; NEUROSURGICAL NERVE LOCATOR
Model Number PK1015
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 1 cm tip broke off of pedicle probe and was retained in patient's back.Fda safety report id# (b)(4).

Brand Name
BOSTON ENDO-SURGICAL TECHNOLOGIES NIM PEDICLE PROBE - STRAIGHT
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
LACEY MANUFACTURING COMPANY LLC
MDR Report Key15527706
Report NumberMW5112364
Device Sequence Number5861657
Product Code PDQ
UDI-Device Identifier00853508002362
UDI-Public(01)00853508002362(17)240209(10)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model NumberPK1015
Device Catalogue Number1639
Device Lot NumberBE4211
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite